Health Mart Ibuprofen PM Caplets – Diphenhydramine Citrate, Ibuprofen
Health Mart Ibuprofen Sleep Aid Caplets PM Caplets for relief of occasional sleeplessness when associated with minor aches and pains. It helps you fall asleep and stay asleep. Muscles, bones, and joints are vulnerable targets for pain to attack. Pain may begin with an injury or illness. Ibuprofen PM Caplets and Diphenhydramine Citrate Tablets, 200 mg/38 mg are used as a pain reliever (NSAID) and sleep aid for adults and children 12 years and over.
- Relieves sleeplessness
Ibuprofen Sleep Aid Caplets Dosage
- Do not take more than directed.
- Adults and children 12 years and over: take 2 caplets at bedtime.
- Do not take more than 2 caplets in 24 hours.
- Read all warnings and directions before use.
- Keep carton. Store Ibuprofen Sleep Aid Caplets at 20-25 degrees C (68-77 degrees F).
- Avoid excessive heat above 40 degrees C (104 degrees F).
Each Caplet Contains: Diphenhydramine Citrate 38 mg; Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Colloidal Silicon Dioxide; Croscarmellose Sodium; FD&C Blue No. 2 Aluminum Lake; Glyceryl Behenate; Hydroxypropyl Cellulose; Iron Oxide Black; Lactose Monohydrate; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polyvinyl Alcohol; Pregelatinized Starch; Talc; Titanium Dioxide.
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include: Hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.
The chance is higher if you: Are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using Ibuprofen Sleep Aid Caplets; take more or for a longer time than directed.
Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.
Do not use: If you have ever had an allergic reaction to any other pain reliever/fever reducer; unless you have time for a full night’s sleep; in children under 12 years of age; right before or after heart surgery; with any other product containing diphenhydramine, even one used on skin; if you have sleeplessness without pain.
When using this product: Drowsiness will occur; avoid alcoholic drinks; do not drive a motor vehicle or operate machinery; take with food or milk if stomach upset occurs.
Ask The Doctor:
Before use if: Stomach bleeding warning applies to you; you have problems or serious side effects from taking pain relievers or fever reducers; you have a history of stomach problems, such as heartburn; have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke; you are taking a diuretic; have a breathing problem such as emphysema or chronic bronchitis; you have glaucoma; you have trouble urinating due to an enlarged prostate gland.
Ask a doctor or pharmacist before use if you are: Taking sedatives or tranquilizers, or any other sleep-aid; under a doctor’s care for any continuing medical illness; taking any other antihistamines; taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin.
Stop use and ask a doctor if: You experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; you have symptoms of heart problems or stroke: chest pain, trouble breathing, weakness in one part or side of body, slurred speech, leg swelling; pain gets worse or lasts more than 10 days; sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness; redness or swelling is present in the painful area; any new symptoms appear.
If pregnant or breast-feeding, ask a health professional before use: It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep Ibuprofen Sleep Aid Caplets out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). DO NOT USE IF PRINTED FOIL UNDER CAP IS BROKEN OR MISSING.
RN: 000486S00495H02, ZC: 000000, MCK: 3628930, UPC: 05256914090